# SDR TRBA2010069

- Difficulty date: June 30, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N529AM
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 529
- Aircraft time: 20,727 hours, 24,775 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3013017
- Part serial: 85161
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS ABOVE AISLE ROW 7-10 EVERY OTHER ON FLOOR SRTIP OUT.  R & R BATTERY PACK AT POWER SUPPLY AT ROW 3AB IAW W/C EX 335121 OPT CK 6000 IAW W/C EX 335000.
